# SDR TRAX200801044

- Difficulty date: August 23, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 14,600 hours, 9,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EXIT LIGHT AFT OF SERVICE DOOR HAS SEVERAL INOP BULBS.  (RESOLVED ON W/O 98983 TASKCARD: N/R 00010) RELAMPED LOWER EMERGENCY EXIT LIGHT ASSY IAW CRJ 700 AMM 33-51-05.  OPS CHECK GOOD.
